Alert archive / Indiana / Areal Flood Warnings in 2015
Areal Flood Warning 49, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jul 14, 2015, 5:01 AM EDT for 4 counties in Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 5:01 AM EDT (09:01 UTC)
- Expired
- Jul 14, 2015, 9:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Decatur County, IN, Jennings County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 4:28 AM EDT, 33 minutes earlier.
Area forecast discussion, Jul 14, 4:28 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 AM EDT TUE JUL 14 2015 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 422 AM EDT TUE JUL 14 2015 ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .NEAR TERM /TODAY/... ISSUED AT 422 AM EDT TUE JUL 14 2015 THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST AREA BY 0Z. WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO ANTECEDENT CONDITIONS. HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH THE DAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 422 AM EDT TUE JUL 14 2015 HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS IN THE UPPER 70S TO LOWER 80S. ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 148 AM EDT TUE JUL 14 2015 MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT WITH TIMING ERRORS POSSIBLE. 850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES. && .AVIATION /DISCUSSION FOR THE 140600Z TAFS/... ISSUED AT 1200 AM EDT TUE JUL 14 2015 SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION. POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9 KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14 KTS BY LATE MORNING TUESDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ038>042-046>049- 053>057-061>065-068>072. FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>037-043>045-051-052-060-067. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM...MK AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 14, 2:19 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND DMG SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
NUMEROUS TREES DOWN SHORTLY BEFORE AND AFTER THIS
TIME...SEVERAL ON VEHICLES. SIGNIFICANT TREE DAMAGE
REPORTED AT CRAWFORDSVILLE AND LYNHURST. DAMAGE ALSO AT
GERRARD AND 21ST STREET.
&&
BHHLocal storm report, Jul 14, 2:24 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
ROAD.
0220 AM FLOOD SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
ROAD.
&&
BHHLocal storm report, Jul 14, 2:45 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 SE INDIANAPOLIS 39.76N 86.12W
07/14/2015 MARION IN TRAINED SPOTTER
A FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND
SEVERAL FEET THICK
&&
BHHLocal storm report, Jul 14, 3:01 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 1 SW SHELBYVILLE 39.51N 85.79W
07/14/2015 E0.25 INCH SHELBY IN PUBLIC
&&
BHHLocal storm report, Jul 14, 3:29 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 SW INDIANAPOLIS 39.76N 86.17W
07/14/2015 MARION IN STATE OFFICIAL
INDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES
DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS
STREET TO MERIDIAN STREET AND THOMPSON ROAD.
&&
MKOCHLocal storm report, Jul 14, 4:13 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM FLOOD NASHVILLE 39.20N 86.24W
07/14/2015 BROWN IN LAW ENFORCEMENT
WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
POWERLINES DOWN.
0236 AM TSTM WND DMG NASHVILLE 39.20N 86.24W
07/14/2015 BROWN IN LAW ENFORCEMENT
WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
POWERLINES DOWN.
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.